WIAS Preprint No. 454, (1998)

The work of Vladimir Maz'ya on integral and pseudodifferential operators



Authors

  • Elschner, Johannes

2010 Mathematics Subject Classification

  • 31-02 35-02 45-02 58-02

Keywords

  • Integral operators, pseudodifferntial operators, oblique derivative problem, differential operators in the half-space, characteristic Cauchy problem, multiplier theory, boundary integral equations

Abstract

The paper presents an outline of Vladimir Maz'ya's important and influential contributions to the solvability theory of integral and pseudodifferential equations.

Appeared in

  • The Mazya anniversary collection, Vol. 1, Op. Theory: Adv. Appl., Vol. 109, pp. 35-52, Birkhaeuser, Basel, 1999

Download Documents